MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA CV/TV ASSAY; VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM

HOLOGIC, INC. APTIMA CV/TV ASSAY; VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM
Catalog Number PRD-05189
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hologic technical support (ts) reviewed all of worklists and noted no hardware or reagent preparation issues.Ts suspected potential sample mishandling or low target samples.Hologic performed a risk assessment and noted no product impact.Ts informed the customer that results from different samples cannot be compared as they are separate collections.Hologic has not been informed of any adverse patient outcomes related to this issue.
 
Event or Problem Description
On (b)(6) 2025, a customer reported to hologic that they received a discrepant result using aptima cv/tv assay master lot 913344 when testing samples on panther fusion plus instruments.On (b)(6) 2025, two samples from the same patient were tested on cv/tv wl-003679-20250711-09 on panther fusion plus instrument serial number (b)(6) and sample sid (b)(6) resulted cv negative / tv positive while sample sid (b)(6) resulted cv negative / tv negative.Customer reported both results to the physician/patient.On (b)(6) 2025, both samples were retested on cv/tv wl-004306-20250716-08 on panther fusion plus instrument serial number (b)(6).Sample sid (b)(6) resulted cv negative / tc positive again but sample sid (b)(6) resulted cv negative / tv positive.On the same day the customer retested sid (b)(6) one more time on cv/tv wl-004304-20250716-03 on panther fusion plus instrument serial number (b)(6) and resulted cv negative / tv positive again.Customer noted they would amend the sid (b)(6) result to cv negative / tv positive.Customer did not have any information related to patient treatment.Hologic has not learned of any adverse patient outcomes due to this event.

Brand Name
APTIMA CV/TV ASSAY
Common Device Name
VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
geovan rich
10210 genetic center drive
san diego, CA 92121
6199972348
MDR Report Key22799343
Report Number2024800-2025-00052
Device Sequence Number18270742
Product Code PQA
UDI-Device Identifier15420045512061
UDI-Public15420045512061
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPRD-05189
Device Lot Number913344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown